# SDR 06FDEA03687

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,748 hours, 11,195 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E TELESCOPE DUCT CUTOUT FOUND CRACKED.  REPAIR CARRIED OUT AT LT WING FIXED L/E TELESCOPING DUCT CUTOUT AS PER FEDEX EA 1-5730-104808,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
